On The Minimum Semidefinite Rank Of A Simple Graph

Title:
On The Minimum Semidefinite Rank Of A Simple Graph
Authors:
Booth, Matthew; Hackney, Philip; Harris, Benjamin; Johnson, Charles R.; Lay, Margaret; Lenker, Terry D.; Mitchell, Lon H.; Narayan, Sivaram K.; Pascoe, Amanda; Sutton, Brian D.
Abstract:
The minimum semidefinite rank (msr) of a graph is defined to be the minimum rank among all positive semidefinite matrices whose zero/nonzero pattern corresponds to that graph. We recall some known facts and present new results, including results concerning the effects of vertex or edge removal from a graph on msr.
Citation:
Booth, Matthew, Philip Hackney, Benjamin Harris, Charles R. Johnson, et al. 2011. "On The Minimum Semidefinite Rank Of A Simple Graph." Linear & Multilinear Algebra 59(5): 483-506.
Publisher:
Taylor & Francis
DATE ISSUED:
2011
Department:
Mathematics
Type:
article
PUBLISHED VERSION:
10.1080/03081080903542791
PERMANENT LINK:
http://hdl.handle.net/11282/310119

Full metadata record

DC FieldValue Language
dc.contributor.authorBooth, Matthewen_US
dc.contributor.authorHackney, Philipen_US
dc.contributor.authorHarris, Benjaminen_US
dc.contributor.authorJohnson, Charles R.en_US
dc.contributor.authorLay, Margareten_US
dc.contributor.authorLenker, Terry D.en_US
dc.contributor.authorMitchell, Lon H.en_US
dc.contributor.authorNarayan, Sivaram K.en_US
dc.contributor.authorPascoe, Amandaen_US
dc.contributor.authorSutton, Brian D.en_US
dc.date.accessioned2013-12-23T16:25:48Z-
dc.date.available2013-12-23T16:25:48Z-
dc.date.issued2011en
dc.identifier.citationBooth, Matthew, Philip Hackney, Benjamin Harris, Charles R. Johnson, et al. 2011. "On The Minimum Semidefinite Rank Of A Simple Graph." Linear & Multilinear Algebra 59(5): 483-506.en_US
dc.identifier.issn0308-1087en_US
dc.identifier.urihttp://hdl.handle.net/11282/310119-
dc.description.abstractThe minimum semidefinite rank (msr) of a graph is defined to be the minimum rank among all positive semidefinite matrices whose zero/nonzero pattern corresponds to that graph. We recall some known facts and present new results, including results concerning the effects of vertex or edge removal from a graph on msr.en_US
dc.publisherTaylor & Francisen_US
dc.identifier.doi10.1080/03081080903542791-
dc.subject.departmentMathematicsen_US
dc.titleOn The Minimum Semidefinite Rank Of A Simple Graphen_US
dc.typearticleen_US
dc.identifier.journalLinear & Multilinear Algebraen_US
dc.subject.keywordRanken_US
dc.subject.keywordPositive semidefiniteen_US
dc.subject.keywordGraph of a matrixen_US
dc.subject.keywordVector representationen_US
dc.identifier.volume59en_US
dc.identifier.issue5en_US
dc.identifier.startpage483en_US
All Items in The Five Colleges of Ohio Digital Repository are protected by copyright, with all rights reserved, unless otherwise indicated.